# SDR AALA202405134708

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 74,180 hours, 28,641 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: False Indication
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE IN LAVATORY ECAM POPPED UP. FLIGHT ATTENDANTS VERIFIED NO SMOKE WAS IN LAVATORY. MAINTENANCE ACCOMPLISHED A RESET AND AN OPERATIONAL CHECK OF THE SMOKE DETECTOR CONTROL UNIT (SDCU) PER AMM 26-17-00 WITH NO FAULTS NOTED.
